# SDR USAA920070818

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 48,753 hours, 32,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6946882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR, CRACKED TIE CLIP, BS 360, S10L.  REPLACED TIE CLIP, BS 360, S10L IAW 737-400 SRM 53-10-01 AND EO 5305V203.
